# SDR AU000925

- Difficulty date: October 1, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: 209062502101
- Condition: Misaligned
- Location: Cooling Fan
- Part time: 8,062 cycles
- Component: Coolling Fan, Pwa
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE OIL COOLER BLOWER BEARING WAS MISALIGNED CAUSING THE BLOWER SHAFT TO SHEAR.  (X)
